# SDR YENA200522

- Difficulty date: March 6, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N548JB
- Make and model: Airbus A320-232
- Aircraft serial: 1868
- Aircraft time: 100,678 hours, 3,590 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 5195
- Condition: Malfunctioned
- Location: Cabin
- Part time: 6,040 hours, 2,112 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TV'S 19 ABC INOP, FOUND STRONG EVIDENCE OF ELECTRICAL ODOR UNDER 19B SEAT (SEB).  REMOVED AND REPLACED SEB AND COMPLETED INFO NOTICE 2004-T023TR.  LIVE TV SYSTEM OPERATIONAL IAW MM 23-39-00.
